×

Nonoscillatory solutions of second order differential equations with integrable coefficients. (English) Zbl 0701.34044

The author discusses the asymptotic behaviour of non-oscillatory solutions to the equation \(x''+a(t)| x|^{\gamma} sgn x=0,\) where \(\gamma >0\) and \(\lim_{T\to \infty}\int^{T}_{t}a(\tau)d\tau \geq 0\) for all t. Particular emphasize is put on the case \(\gamma <1\).
Reviewer: J.Appell

MSC:

34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34C11 Growth and boundedness of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] G. J. Butler, On the oscillatory behaviour of a second order nonlinear differential equation, Ann. Mat. Pura Appl. (4) 105 (1975), 73 – 92. · Zbl 0307.34029
[2] G. J. Butler, An integral criterion for the oscillation of a second order sublinear ordinary differential equation, Indian J. Math. 24 (1982), no. 1-3, 1 – 7. · Zbl 0532.34024
[3] C. V. Coffman and J. S. W. Wong, Oscillation and nonoscillation theorems for second order ordinary differential equations, Funkcial. Ekvac. 15 (1972), 119 – 130. · Zbl 0287.34024
[4] W. J. Coles, Oscillation criteria for nonlinear second order equations, Ann. Mat. Pura Appl. (4) 82 (1969), 123 – 133. · Zbl 0188.15304
[5] Man Kam Kwong and James S. W. Wong, An application of integral inequality to second order nonlinear oscillation, J. Differential Equations 46 (1982), no. 1, 63 – 77. · Zbl 0503.34021
[6] Manabu Naito, Asymptotic behavior of solutions of second order differential equations with integrable coefficients, Trans. Amer. Math. Soc. 282 (1984), no. 2, 577 – 588. · Zbl 0556.34055
[7] C. A. Swanson, Comparison and oscillation theory of linear differential equations, Academic Press, New York-London, 1968. Mathematics in Science and Engineering, Vol. 48. · Zbl 0191.09904
[8] D. Willett, On the oscillatory behavior of the solutions of second order linear differential equations, Ann. Polon. Math. 21 (1969), 175 – 194. · Zbl 0174.13701
[9] James S. W. Wong, Oscillation and nonoscillation of solutions of second order linear differential equations with integrable coefficients, Trans. Amer. Math. Soc. 144 (1969), 197 – 215. · Zbl 0195.37402
[10] James S. W. Wong, On the generalized Emden-Fowler equation, SIAM Rev. 17 (1975), 339 – 360. · Zbl 0295.34026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.